Alert archive / Florida / Tornado Warnings in 2023

Tornado Warning 1, NWS Melbourne, FL

April 16, 2023Saint Lucie County, Florida

NWS Melbourne, FL issued this tornado warning at Apr 16, 2023, 5:33 PM EDT for Saint Lucie County, Florida. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 16, 2023, 5:33 PM EDT (21:33 UTC)
Expired
Apr 16, 2023, 6:00 PM EDT
In force
27 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Saint Lucie County, FL

The radar

The Melbourne radar (KMLB), 93 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 5:40 PM EDTHAIL 1.752 Wsw White City, FLRECEIVED PICTURE OF GOLF BALL (1.75 INCH) HAIL NEAR THE INTERSECTION OF W MIDWAY RD AND SELVITZ RD IN WHITE CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 9.6 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2023-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 374 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2023-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
374 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1014 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

068 
WFUS52 KMLB 162133
TORMLB
FLC111-162200-
/O.NEW.KMLB.TO.W.0001.230416T2133Z-230416T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Melbourne FL
533 PM EDT Sun Apr 16 2023

The National Weather Service in Melbourne has issued a

* Tornado Warning for...
  Southeastern St. Lucie County in east central Florida...

* Until 600 PM EDT.
    
* At 533 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over White City, and is nearly stationary.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  White City, Port Saint Lucie River Park and Indian River Estates 
  around 600 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Hutchinson Island South.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2727 8040 2738 8041 2746 8024 2728 8016
TIME...MOT...LOC 2133Z 259DEG 1KT 2736 8037 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Leahy
2 follow-up statements
978 
WWUS52 KMLB 162143
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
543 PM EDT Sun Apr 16 2023

FLC111-162200-
/O.CON.KMLB.TO.W.0001.000000T0000Z-230416T2200Z/
St. Lucie FL-
543 PM EDT Sun Apr 16 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR
SOUTHEASTERN ST. LUCIE COUNTY...
    
At 543 PM EDT, a severe thunderstorm capable of producing a tornado
was located over White City, moving east at 5 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Indian River Estates around 600 PM EDT.
  Walton and Saint Lucie Nuclear Power Plant around 610 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Hutchinson Island South.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2727 8035 2727 8037 2739 8039 2746 8024
      2728 8017
TIME...MOT...LOC 2143Z 265DEG 5KT 2736 8032 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Leahy
254 
WWUS52 KMLB 162156
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
556 PM EDT Sun Apr 16 2023

FLC111-162204-
/O.EXP.KMLB.TO.W.0001.000000T0000Z-230416T2200Z/
St. Lucie FL-
556 PM EDT Sun Apr 16 2023

...THE TORNADO WARNING FOR SOUTHEASTERN ST. LUCIE COUNTY WILL EXPIRE
AT 600 PM EDT...
    
The Tornado Warning has been cancelled. However, large hail, heavy 
rainfall, and damaging winds remain likely and a Severe Thunderstorm 
Warning remains in effect for the area. 

LAT...LON 2727 8035 2727 8037 2739 8039 2746 8024
      2728 8017
TIME...MOT...LOC 2154Z 259DEG 1KT 2736 8032 

$$

Leahy

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this tornado warning went out at Apr 16, 4:10 PM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, Apr 16, 4:10 PM EDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
410 PM EDT Sun Apr 16 2023

.DISCUSSION...

Currently-Tonight... A busy afternoon across east central Florida
with current KMLB radar imagery showing scattered showers and
lightning storms. A couple have become strong this afternoon over
Osceola and Brevard counties, especially as the east coast sea
breeze continues to push inland. The aforementioned activity is
associated with an approaching cold front. Analysis charts show the
cold front draped across the eastern CONUS which is associated with
a mature wave and stretches from an area of low pressure over the
Great Lakes region. Additionally, a 20-30kt LLJ is observed across
northern Florida. Also of note, the 15Z observed XMR skew-t signaled
sufficient moisture in place with a PWAT value of 1.51" and RH
values in the 50-75% range. Furthermore, bulk shear (0-6km) was
observed at 34kts, 500mb temp at -11C, as well as an uptick in SCP
and SHIP values.

Coverage of showers and lighting storms are forecast to increase over
east central Florida as collisions occur between sea breezes and
outflow from the MCS over the gulf. The best chance for storms
remains along and to the south of I-4, especially to the south of
Titusville with 70-80% PoPs forecast. Hi-res models continue to
signal that conditions are prime for strong to severe storms this
afternoon and evening with high CAPE, steepening lapse rates,
slightly elevated SCP and SHIP values, bulk shear in the 40-50kt
range, in addition to, EHI around 1-3 and helicity in the 200-400
m^2/s^2 range, mainly near the coast to the south of Titusville.

The primary hazards associated with any strong to severe storms that
develop will be damaging wind gusts up to 60mph, hail up to 1" in
diameter, heavy rainfall producing a quick 1 to 3" in a 60 to 90
minute period, and frequent cloud to ground lighting strikes. A
secondary threat for a brief tornado is also possible along and to
the south of Titusville. Rain chances are forecast to diminish
within a couple of hours after sunset, although model guidance
indicates that chances for showers and storms may linger across the
area into the overnight hours, mainly from what's left of the MCS
over the Gulf. Low temperatures are forecast to reach the low to
upper 60s.

Monday... The cold front will clear east central Florida by the mid
morning hours. Lingering moisture will present the chance for
isolated showers and lightning storms into the afternoon hours,
mainly to the south of Melbourne and towards the Treasure Coast.
Gusty winds, cloud to ground lightning strikes and heavy rainfall
will be possible before chances dwindle into the evening hours.
Afternoon highs will be much cooler behind the front as winds veer
north to northwesterly with wind gusts up to 20-25mph possible along
the coast. Expect temperatures to top out in the upper 70s to low
80s.

Tuesday-Wednesday (previous)...Behind the front, high pressure
and drier, cooler air will take hold across ECFL through Wed as
the surface high slides over and then east of the state by Wed
night. Pleasantly cooler areawide as mins drop off into the
L-M50s away from the coast, and U50s to L60s for the immediate
coastal and barrier islands communities. For Tue, developing
onshore flow with maxes in the U70s coast to L80s well inland and
mins M-U50s inland and U50s-L60s coast. Max /min temps warm by
2-4F on Wed as flow veers slightly to SE.

Thursday-Saturday (previous)...Weak mid level short wave trough
crosses the peninsula Thu ahead of a long wave trough which
develops over the eastern CONUS. This will keep heights aloft over
FL lower than normal. The Atlantic surface ridge offshore
northern-central Fl will shift east, allowing SE winds to advect
increasing NW-W into ECFL from late week into next weekend. At the
same time, models show a weak cool front approaching or moving
into Florida some time next weekend, however there are significant
timing diffs that need to be resolved. The forecast re-introduces
a modest increase in rain chances spreading from SE to NW-N
through the period.

Temps will continue to rise back to a few degrees above normal
through the period.

&&

.MARINE...
Issued at 255 PM EDT Sun Apr 16 2023

Currently-Monday...  Choppy boating conditions expected as a cold
front moves across the waters into Monday morning. Expect scattered
showers and lightning storms with gusty winds, heavy rainfall, and
frequent cloud to ground lightning strikes, mainly in the afternoon.
South to southwest winds around 8-15kts will veer northerly into
Monday with up to 15-20kts possible by Monday afternoon across all
of the waters.

Tue-Fri...North to Northeast winds Tue will decrease 10-15 knots
but seas will remain 4-5 feet in the Gulf Stream. Winds become
easterly as high pressure pushes off the GA coast mid to late
week allowing seas to fall back to 2-3ft near shore and 4ft
offshore.

&&

.AVIATION...
(18Z TAFS)
Issued at 255 PM EDT Sun Apr 16 2023

Mainly VFR conditions outside of convection. VCTS and tempo groups
at all terminals this evening as a cold front moves through east
central Florida. Expect west to southwest winds around 10-15kts to
veer north-northwesterly into Monday at around 5-10kts with gusts to
15kts along the coast.

&&

.FIRE WEATHER...
Issued at 255 PM EDT Sun Apr 16 2023

A cold front will push through central Florida by late Monday
afternoon, with cooler and much drier air spreading across the
region into Wednesday. Minimum RH values will drop to well below
critical values near and to the northwest I-4 Monday and Tuesday
afternoons, ranging from the lower 20s to around 30 percent.
Values in the upper 20s and lower 30s are expected across this
same area on Wednesday afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  63  76  56  76 /  20  10   0   0
MCO  68  81  56  80 /  20  10   0   0
MLB  66  79  61  79 /  40  20   0   0
VRB  66  81  61  80 /  50  30  10   0
LEE  65  82  55  83 /  20  10   0   0
SFB  66  81  55  81 /  20  10   0   0
ORL  67  83  58  82 /  20  10   0   0
FPR  67  78  62  78 /  50  40  10   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.

&&

SHORT TERM...Fehling
LONG TERM....Kelly
DECISION SUPPORT...Haley
Hazardous weather outlook, Apr 16, 11:22 AM EDT, 6 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1122 AM EDT Sun Apr 16 2023

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-170300-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
1122 AM EDT Sun Apr 16 2023

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
Numerous showers and scattered lightning storms are forecast this
afternoon across east central Florida, some of which could become
strong to severe. The main threats from today's storms will be
wind gusts up to 60 mph and hail up to one inch in diameter.
Storms will also produce frequent cloud to ground lightning
strikes and torrential downpours. A secondary threat for a brief
tornado exists along and to the south of Titusville.

Move indoors to safety at the first sign of threatening skies, or
if you hear thunder.

.FLOOD IMPACT...
Torrential downpours could produce 2 to 3 inches of rain in a 60
to 90 minutes period. This may cause ponding water on roads, and
temporary flooding of urban and other poorly drained, low lying
areas. The greatest chance for flooding rainfall will exist along
and to the south of Melbourne, especially near the coast.

.MARINE THUNDERSTORM GUST IMPACT...
Storms will be capable of producing wind gusts of 35 knots or
greater on area lakes, the Intracoastal Waterway and nearshore
Atlantic from late in the afternoon through early evening.

.RIP CURRENT IMPACT...
A Moderate risk of dangerous rip currents continues at area
beaches today. Check with the local beach patrol for additional
information about ocean hazards, and always heed the advice of
lifeguards. Swim only within sight of a lifeguard, and never enter
the ocean alone.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
A cold front moving across the local waters Monday will cause a
brief increase in northerly winds and seas. A north wind surge of
15-20 kts will push seas up to around 5 ft well offshore Volusia
and Brevard Counties.

A period of cooler and much drier air will filter into east
central Florida behind a cold front passage on Monday. This will
increase the fire weather danger across east central Florida,
especially for areas near and north of I-4 and along the
Kissimmee River Basin through mid week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed this afternoon and tonight.

Fehling

In the hours before

Special weather statement, Apr 16, 4:36 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Melbourne FL
436 PM EDT Sun Apr 16 2023

FLZ053-154-254-547-647-747-162100-
Southern Brevard Barrier Islands FL-Osceola FL-
Inland Indian River FL-Coastal Indian River FL-
Inland Southern Brevard FL-Mainland Southern Brevard FL-
436 PM EDT Sun Apr 16 2023

...A strong thunderstorm will impact portions of northwestern Indian
River, southern Brevard and east central Osceola Counties through 500
PM EDT...

At 435 PM EDT, Doppler radar was tracking a strong thunderstorm near
Suntree, or 7 miles north of Camp Holly Fish Camp, moving east at 5
mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Palm Bay, Melbourne, Sebastian, Cocoa Beach and Satellite Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2780 8098 2819 8095 2834 8057 2819 8056
      2783 8040
TIME...MOT...LOC 2035Z 250DEG 5KT 2820 8074

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Leahy
Local storm report, Apr 16, 4:40 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
440 PM EDT SUN APR 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND GST     3 W SATELLITE BEACH     28.18N  80.65W
04/16/2023  M54 MPH          BREVARD            FL   MESONET

            THE WEATHER STATION AT COQUINA RIDGE MEASURED A WIND
            GUST OF 47KT/54MPH FROM THE NORTH.

&&

EVENT NUMBER MLB2300050

HALEY
Special weather statement, Apr 16, 4:56 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Melbourne FL
456 PM EDT Sun Apr 16 2023

FLZ053-058-162130-
Okeechobee FL-Osceola FL-
456 PM EDT Sun Apr 16 2023

...Strong thunderstorms will impact portions of Okeechobee and
southeastern Osceola Counties through 530 PM EDT...

At 456 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles northwest of Fort Drum to near
Kissimmee Prarie Preserve to 7 miles southwest of Basinger. Movement
was east at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Basinger, Fort Drum and Kissimmee Prarie Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2723 8099 2725 8098 2726 8100 2730 8100
      2730 8103 2733 8105 2736 8103 2738 8107
      2738 8110 2739 8112 2742 8114 2744 8114
      2747 8118 2771 8104 2768 8087 2764 8087
      2764 8078 2756 8078 2756 8075 2721 8094
TIME...MOT...LOC 2056Z 271DEG 22KT 2764 8099 2752 8102 2735 8112

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Leahy
Special weather statement, Apr 16, 5:09 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Melbourne FL
509 PM EDT Sun Apr 16 2023

FLZ254-547-647-747-162145-
Southern Brevard Barrier Islands FL-Inland Indian River FL-
Inland Southern Brevard FL-Mainland Southern Brevard FL-
509 PM EDT Sun Apr 16 2023

...A strong thunderstorm will impact portions of southeastern Brevard
County through 545 PM EDT...

At 508 PM EDT, Doppler radar was tracking strong thunderstorms over
Palm Bay, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Palm Bay, Melbourne, Malabar, Indialantic and Barefoot Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2783 8047 2785 8049 2783 8050 2783 8051
      2781 8087 2806 8085 2811 8053 2783 8041
TIME...MOT...LOC 2108Z 249DEG 11KT 2797 8070

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Watson
Special weather statement, Apr 16, 5:09 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Melbourne FL
509 PM EDT Sun Apr 16 2023

FLZ159-259-162145-
Coastal St. Lucie FL-Inland St. Lucie FL-
509 PM EDT Sun Apr 16 2023

...A strong thunderstorm will impact portions of east central St.
Lucie County through 545 PM EDT...

At 509 PM EDT, Doppler radar was tracking a strong thunderstorm over
Fort Pierce South, or over Fort Pierce. This storm was nearly
stationary.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fort Pierce, White City, Indian River Estates, Fort Pierce South and
Collins Park Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2734 8039 2743 8043 2746 8024 2741 8022
      2737 8020
TIME...MOT...LOC 2109Z 259DEG 2KT 2741 8035

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Leahy
Local storm report, Apr 16, 5:13 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
513 PM EDT SUN APR 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             TREASURE COAST AIRPORT  27.49N  80.37W
04/16/2023  E0.50 INCH       ST. LUCIE          FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS HAIL UP TO ONE HALF INCH NEAR
            THE TREASURE COAST INTERNATIONAL AIRPORT.

&&

EVENT NUMBER MLB2300051

HALEY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 8:31 PM EDTSpecial Weather StatementMLBOrange29 min
Apr 15, 10:36 PM EDTSpecial Weather StatementMLBOkeechobee24 min
Apr 15, 11:35 PM EDTSpecial Weather StatementMLBIndian River, Okeechobee55 min
Apr 15, 11:40 PM EDTSpecial Marine WarningMLB65 min
Apr 16, 2:46 PM EDTSpecial Weather StatementMLBOrange29 min
Apr 16, 3:14 PM EDTSpecial Weather StatementMLBOsceola31 min
Apr 16, 3:17 PM EDTSpecial Weather StatementMLBBrevard28 min
Apr 16, 3:44 PM EDTSpecial Weather StatementMLBBrevard46 min
Apr 16, 3:46 PM EDTSpecial Weather StatementMLBIndian River29 min
Apr 16, 3:54 PM EDTSpecial Marine WarningMLB66 min
Apr 16, 4:13 PM EDTSpecial Weather StatementMLBIndian River32 min
Apr 16, 4:15 PM EDTAreal Flood AdvisoryMLBBrevard90 min
Apr 16, 4:26 PM EDTSpecial Weather StatementMLBSaint Lucie34 min
Apr 16, 4:35 PM EDTSpecial Marine WarningMLB55 min
Apr 16, 4:36 PM EDTSpecial Weather StatementMLBBrevard24 min
Apr 16, 4:38 PM EDTSevere Thunderstorm WarningMLBSaint Lucie52 min
Apr 16, 4:56 PM EDTSpecial Weather StatementMLBOkeechobee34 min
Apr 16, 5:09 PM EDTSpecial Weather StatementMLBIndian River36 min
Apr 16, 5:09 PM EDTSpecial Weather StatementMLBSaint Lucie36 min
Apr 16, 5:19 PM EDTSevere Thunderstorm WarningMLBSaint Lucie41 min
Apr 16, 5:22 PM EDTAreal Flood AdvisoryMLBBrevard83 min
Apr 16, 5:26 PM EDTSpecial Marine WarningMLB64 min
Apr 16, 5:30 PM EDTSevere Thunderstorm WarningMLBBrevard, Indian River45 min
Apr 16, 5:38 PM EDTTornado WarningMLBBrevard, Indian River18 min
Apr 16, 5:53 PM EDTSpecial Weather StatementMLBMartin37 min
Apr 16, 5:53 PM EDTSevere Thunderstorm WarningMLBMartin, Saint Lucie39 min
Apr 16, 5:58 PM EDTTornado WarningMLBMartin, Saint Lucie20 min
Apr 16, 6:10 PM EDTSpecial Marine WarningMLB95 min
Apr 16, 6:25 PM EDTAreal Flood AdvisoryMLBMartin, Saint Lucie4 hr
Apr 16, 6:25 PM EDTSpecial Weather StatementMLBVolusia35 min
Apr 16, 6:25 PM EDTSpecial Weather StatementMLBMartin35 min
Apr 16, 6:34 PM EDTSpecial Weather StatementMLBSaint Lucie26 min
Apr 16, 6:46 PM EDTSpecial Marine WarningMLB59 min
Apr 16, 6:59 PM EDTSpecial Marine WarningMLB2 hr
Apr 16, 7:13 PM EDTSpecial Marine WarningMLB47 min
Apr 16, 7:19 PM EDTSpecial Weather StatementMLBSeminole26 min
Apr 16, 7:28 PM EDTSpecial Marine WarningMLB62 min

Nearby

Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.